About

Histallay 120mg Tablets contain Fexofenadine which alleviates symptoms associated with hay fever, such as sneezing, itchiness, congestion, and watery eyes. Fast-acting and long-lasting prevention against hay fever.

Fexofenadine is the UK's #1 antihistamine, available now without a prescription!

The benefits of Histallay 120mg Tablets are:

  • 24-hour relief
  • Acts within 1 hour
  • Non-drowsy in most people
  • Gluten-free
  • Lactose-free
  • Can be used for up to 12 months

What causes Hay fever?

Hay Fever is an allergic reaction to pollen, typically when it comes into contact with your mouth, nose, eyes, and throat.

Pollen is a fine powder which comes from plants.

Hay Fever is usually worse between late March and September, especially when it’s warm, humid, and windy. This is when the pollen count is at it’s highest.

What symptoms will I get relief from?

Histallay 120mg Tablets will help to relieve the symptoms associated with Hay Fever including:

  • Sneezing.
  • Itchy, runny, blocked nose.
  • Itchy, watery, and red eyes.

Can this be used during pregnancy and breastfeeding?

Histallay should NOT be taken during pregnancy or whilst breastfeeding unless this has been advised by your doctor.

Who is Histallay suitable for?

Histallay is suitable for adults and children over the age of 12 who suffer from Hay Fever.

Who is it not suitable for?

Do not take Histallay if:

You are allergic to any of the ingredients that are listed below.

Precautions – speak with your doctor or pharmacist before taking Histallay if:

  • You have problems with your liver or kidneys.
  • You have or ever had heart disease.
  • You are elderly.

Directions for use

For oral use only.

Adults and children aged 12 and over: Take one tablet daily.

Take the tablet with water before a meal.

The medicine starts to relieve your symptoms within one hour.

Ingredients

The active substance is Fexofenadine Hydrochloride.

Each film-coated tablet contains 120mg of fexofenadine hydrochloride equivalent to 112mg of fexofenadine.

Tablet: Powdered cellulose, mannitol (E421), maize starch, croscarmellose sodium, colloidal anhydrous silica, magnesium stearate. Opadry pink film-coating mixture containing hypromellose (E464), titanium dioxide (E171), macrogol 400, allura red AC lake (FD&C Red #40) (E129), and iron oxide, black (E172.

Side effects

Like all medicines, this medicine can cause side effects however, not everyone will experience them.

Tell your doctor immediately and stop taking Histallay if you experience:

  • Swelling of the face, lips, tongue or throat and difficulty in breathing as these may be signs of a serious allergic reaction.

Warning

Keep out of sight and reach of children.

Always read the patient information leaflet before using this medicine.

Useful information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders.

For helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacist for more information.

Please contact your GP if appropriate regarding this product.

Product images: whilst we try to keep out product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in